# SDR SWIA201744111

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 24,419 hours, 23,890 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKE OFF.  NLG DID NOT COME UP.  SERVICED THE NOSE LANDING GEAR STRUT AND REPLACED THE SCHRADER VALVE IAW AMM.
